# SDR 04FDEA03175

- Difficulty date: November 21, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N422FE
- Make and model: Airbus A310
- Aircraft serial: 346
- Aircraft time: 40,016 hours, 14,937 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK NR 5 FROM FS 18 TO 21 BETWEEN FS 20 AND 21 HAS MATERIAL REMOVED OUT OF  LIMITS, LOCATION B(65 INCHES) OTBD.  REPAIRED BY REMOVING DAMAGED SECTION AND SPLICING IN A NEW SECTION IAW A310/200 SRM 53-10-16 FIG 208.
